Topological Josephson Bifurcation Amplifier: Semiclassical theory

TitreTopological Josephson Bifurcation Amplifier: Semiclassical theory
Type de publicationJournal Article
Nouvelles publications2021
AuteursBoutin, S, Lopes, PLS, Mu, A, Mendes, UC, Garate, I
JournalJournal of Applied Physics
Volume129
FasciculeSpecial topic on topological materials and devices
Start Page214302
Année de publication0/2021
Type of ArticleInvited
URLhttps://aip.scitation.org/doi/10.1063/5.0050672
DOI10.1063/5.0050672
Undefined